# SDR COMA0160270

- Difficulty date: February 20, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N991CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7216
- Aircraft time: 7,567 hours, 7,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE AT FS 621.0 WL 72 RBL 27 RBL 42 CRACKED.  PERFORMED A MAJOR REPAIR TO CRACKED FLOOR SUPPORT ANGLE AT FS 621.0 RBL 27 - RBL 42 IAW CRJ REO 601R-53-61-117 REV A.
